MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA HP UNI INS SZ4 8MM RM/LL; EARLY INTERVENTION : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA HP UNI INS SZ4 8MM RM/LL; EARLY INTERVENTION : KNEE TIBIAL INSERT
Catalog Number 102454408
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 05/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Tibial insert fixed bearing unicondylar: serial number ¿ (b)(4), lot number ¿ j16x18, date of manufacture ¿ 12/11/2018, date of expiry ¿ 11/30/2023.Serial number ¿ (b)(4), lot number ¿ hj0460, date of manufacture ¿ 10/23/2017, date of expiry ¿ 09/30/2022.Serial number ¿ (b)(4), lot number ¿ hj4036, date of manufacture ¿ 10/30/2017, date of expiry ¿ 09/30/2022.Tibial tray unicondylar metal backed: serial number ¿ (b)(4), lot number ¿ hw7438, date of manufacture ¿ 05/16/2018, date of expiry ¿ 04/30/2028.(b)(6) centre - prolonged procedure and procedure change from partial knww replacement to a total knee replacement.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This is a duplicate report of 1818910-2019-94671.1818910-2019-97904 is being retracted as it is a report duplication.1818910-2019-94671 will be kept for investigation purposes.

Brand Name
SIGMA HP UNI INS SZ4 8MM RM/LL
Common Device Name
EARLY INTERVENTION : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8775547
Report Number1818910-2019-97904
Device Sequence Number14088388
Product Code HRY
UDI-Device Identifier10603295002895
UDI-Public10603295002895
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K070267
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Catalogue Number102454408
Device Lot NumberJ16X18
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/20/2019
Supplement Date Received by Manufacturer07/12/2019
Initial Report FDA Received Date07/10/2019
Supplement Report FDA Received Date07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1